Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Weaning down off zoloft - success- no more fasciculations!  (Read 176 times)

0 Members and 1 Guest are viewing this topic.

Offline livelaughlove

  • Sr. Member
  • ****
  • Posts: 393
  • Rec's: 8
  • Gender: Female
  • Personal text
    • Poke This Member
Weaning down off zoloft - success- no more fasciculations!
« on: April 29, 2014, 08:57:06 PM »
Hi all! A while back I had posted a poll about benign fasciculation syndrome as I have been a sufferer of it for over a year, ever since I had started taking zoloft 50 mg again, and along with that, I had often had strange sensations of labored breathing and "Oxygen starvation" where my chest felt heavy and like I could not get enough oxygen. Well, I just wanted to tell everyone that these can be side effects of medications. I was on zoloft 50 mg for about 13 years. I wanted to stop taking it but the couple times I had tried to quit before (because I weaned improperly and too fast) I had severe withdrawal which resulted in debilitating dizzyness, nausea, extreme weight loss, no appetite, unable to drive, brain zaps, etc. WELL, I thought why did all these strange things start to happen with me over the past year? What happened prior to this? Well, what had happened, was I just stopped taking zoloft and then had a severe withdrawal, then tried lexapro 3 days, had a panic attack, then took zanax, then started back up on the zoloft again... all that within a 2 month timeframe... it was awful. The fasiculations started about 4 weeks after that time period. Well, I noticed that zoloft can cause fasciculatios, twitching, labored breathing. Well, it has been a one full month and I am pleased to report I am down to just 25 mg zoloft, have zero fasciculations, no more labored breathing, I am sleeping great and actually dreaming.. and the best thing is that I got my libido back! That's important after it was non-existant for the entire length of time I was on zoloft which was like 13 years. I think there was a point in time when I was young and it helped me. But then I no longer needed it. I think my body was rejecting it and I believe it was majorly messing up my autonomic system. I feel great! Back to my old self. I plan on tapering off the 25 over the next couple months. I have to taper down extremely slow. So, this is kind of a success story, just to shed some light to other people... if you are experiencing strange stuff... it could just be side effects from different medications you are taking.
Bookmark and Share

Offline xxAmyxx

  • Full Member
  • ***
  • Posts: 203
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Re: Weaning down off zoloft - success- no more fasciculations!
« Reply #1 on: April 29, 2014, 09:26:33 PM »
That's great - cheers!!  ;D
Bookmark and Share

Offline mollyfin

  • Hero Member
  • *****
  • Posts: 4366
  • Rec's: 36
  • Personal text
    • Poke This Member
Re: Weaning down off zoloft - success- no more fasciculations!
« Reply #2 on: April 30, 2014, 12:50:53 AM »
Glad you found the source of your discomfort.  Side effects can be so unpredictable - I was on zoloft for years, no side effects, switched around for a while, went back on zoloft, suddenly I'm gaining weight all over the place.  Go figure. 
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
2413 Views
Last post October 13, 2006, 06:58:49 PM
by kiara
2 Replies
2453 Views
Last post August 14, 2012, 08:57:29 PM
by sixpack
3 Replies
2112 Views
Last post March 14, 2013, 08:09:59 AM
by NCLakeGuy
0 Replies
119 Views
Last post January 26, 2014, 05:58:18 PM
by jazoon
6 Replies
358 Views
Last post April 29, 2014, 08:45:16 PM
by LynnC

anything